www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3745

Title: PRIMITIVE EXTENSIONS OF AN ENVELOPING ALGEBRA
Authors: OOMS, Alfons
WAUTERS, Paul
Issue Date: 1993
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF ALGEBRA, 161(2). p. 392-405
Notes: OOMS, AI, UNIV LIMBURG,LUC,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3745
ISI #: A1993MJ98700009
ISSN: 0021-8693
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.